# SDR VNAA2021010499910

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 37,290 hours, 35,936 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Part number: SH670313541
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER VERTICAL STAB TO FUSELAGE ATTACHMENT ANGLE BRACKET.  HAS EVIDENCE OF A CRACK AFT OF THE REPAIR DOUBLER APPROXIMATELY 1" LONG.
